# SDR MASA200600244

- Difficulty date: January 28, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 6,282 hours, 4,837 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6424 TUS - INBD FLIGHT SPOILER AND INBD SPOILERON FAULT.  MX RESET SYSTEM.  NO FURTHER ACTION REQUIRED.
